Optimal startup control of a jacketed tubular reactor
Article first published online: 17 JUN 2004
Copyright © 1971 American Institute of Chemical Engineers
Volume 17, Issue 6, pages 1394–1401, December 1971
How to Cite
Hahn, D. R., Fan, L. T. and Hwang, C. L. (1971), Optimal startup control of a jacketed tubular reactor. AIChE J., 17: 1394–1401. doi: 10.1002/aic.690170621
- Issue published online: 17 JUN 2004
- Article first published online: 17 JUN 2004
- Manuscript Accepted: 16 NOV 1970
- Manuscript Revised: 18 JUL 1970
- Manuscript Received: 16 FEB 1970
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!